Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
*me*

healing process

Recommended Posts

Guest davidtheskinking

BP tends to dry the skin and that mixed with cetaphil could be a bad mix, I would only do one at a time... or neither.

Hope this helps,

David

Share this post


Link to post
Share on other sites

I was perscribed EpiDuo (adapalene and benzoyl peroxide 0.1%/2.5%) and Cetaphil moisturiser by my derm. Cetaphil has been the most effective moisturiser I've used in terms of preventing and healing peeling and flaking from BP and not breaking me out.

I think it's normal for skin to 'purge' and get worse when commencing a new topical. Stick with it for at least 6 weeks, I hear that is the time for the skin's cycle to complete.

Share this post


Link to post
Share on other sites

Yes, it's completely normal to have ups and downs when your skin is adjusting to topicals and when your hormones are adjusting to spiro. Spiro takes probably a good 3-6 months to really get into your system. I can imagine how traumatic it was to wake up that day. Keep hanging in there, a few months from now, your skin could actually be smooth and glowing. My derm recommended purpose moisturizer, but you may not need a moisturizer if you're using just cleansers and not leave on stuff. Your skin may very well adjust enough to the topicals soon and not be as dry.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×